Hail, Atchison
- When
- March 30, 2:30 PM CST
- Where
- Atchison County, 3 mi NW of Arrington
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 39.500, -95.567
10 hail, 3 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Mar 30, 2:51 AM CST, 11 hours 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 251 AM CST THU MAR 30 2006 ...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED LATE TODAY INTO THIS EVENING... .DISCUSSION... MORNING WATER VAPOR IMAGERY SHOWS THE EARLY STAGES OF WHAT WILL BE A VERY ACTIVE WEATHER PERIOD BEGINNING TODAY AND LIKELY EXTENDING WELL INTO NEXT WEEK. A DEEP UPPER TROUGH...CARVED OUT BY AT LEAST THREE IDENTIFIABLE SHORTWAVES...WAS SITUATED OVER THE ROCKIES EARLY THIS MORNING. THE MOST POTENT OF THESE SHORTWAVES WAS LIFTING INTO SW COLORADO...AND DEEPENING RAPIDLY AHEAD OF A 100KT UPPER SPEED MAX DIVING INTO THE DESERT SOUTHWEST. CORRESPONDING SURFACE LOW OVER EASTERN COLORADO ALSO CONTINUES TO STRENGTHEN THIS MORNING. FURTHER EAST...A BROAD WARM SECTOR AIRMASS ACROSS THE PLAINS CONTINUED TO UNDERGO RAPID MODIFICATION AS A 60 KT LOW LEVEL JET WAS TRANSPORTING 50F DEWPOINTS AS FAR NORTH AS SRN SOUTH DAKOTA...WITH NARROW TONGUE OF 60F DEWPOINTS CROSSING THE RED RIVER. DESPITE MODEL QPF OUTPUT...HAVING TROUBLE IDENTIFYING THE ANTICIPATED FORCING MECHANISM FOR ELEVATED CONVECTION EARLY THIS MORNING. 00Z SOUNDINGS DIDNT OFFER MUCH IN THE WAY OF WARM ADVECTION POTENTIAL ALOFT...AND LOW LEVEL JET (ALBEIT QUITE STRONG) IS UNIFORM ACROSS THE PLAINS. BROAD AREA OF ALTO-CUMULUS WILL NEED TO BE WATCHED FOR THE NEXT FEW HOURS...BUT TYPICALLY INITIAL SIGNS OF DEVELOPMENT SHOULD HAVE MANIFESTED BY NOW. CURRENT THINKING IS TO TREND DOWN POPS SIGNIFICANTLY FOR TODAY. IN THE ABSENCE OF WIDESPREAD ELEVATED CONVECTION THIS MORNING... POTENTIAL FOR INCREASED DESTABILIZATION CERTAINLY EXISTS. BACK EDGE OF MID LEVEL CLOUD COVER OVER THE OK/TX PANHANDLES SHOULD CONTINUE TO ROTATE NORTHWARD DURING THE DAY. ALTHOUGH LOW LEVEL STRATUS CONTINUES TO INCREASE IN COVERAGE ACROSS THE PLAINS THIS MORNING...STRONG LOW LEVEL FLOW AND SUFFICIENT HEATING WILL ALLOW FOR AT LEAST PARTIAL SUNSHINE THIS AFTERNOON. CURRENTLY PROGGED MAXES IN THE UPPER 60S/LOW 70S LOOK KOSHER...ACCOUNTING FOR SOME SUNSHINE. STRONG LOW LEVEL PRESSURE GRADIENT WILL ALLOW WINDS TO BECOME QUITE GUSTY...BUT SHOULD REMAIN SHY OF ADVISORY CRITERIA. OF SOME CONCERN IS THE LOW LEVEL EASTERLY FLOW WHICH REMAINS DOMINANT OVER MISSOURI EARLY THIS MORNING. WHILE THIS WILL HAVE IMPORTANT CONNOTATIONS LATER TODAY...IT HAS MAINTAINED DEWPOINTS IN THE UPPER 30S TO LOWER 40S AT PRESENT. HOWEVER...AS THE LOW LEVEL JET VEERS AROUND DAYBREAK...RAPID MOISTURE INFLUX IS EXPECTED TO OCCUR ABOVE THE BOUNDARY LAYER OVER ERN KS/WRN MO...WITH MECHANICAL MIXING TAKING CARE OF THE LOW LEVELS. WITH THAT SAID...DEEPENING SURFACE LOW OVER EASTERN COLORADO WILL BEGIN TO MOVE ACROSS NRN KANSAS LATER THIS MORNING...WITH TRAILING DRYLINE REACHING THE I-135 CORRIDOR BY 21Z. VIGOROUS CONVECTIVE DEVELOPMENT IS EXPECTED AROUND THIS TIME FRAME AS STRONGLY DIFFLUENT UPPER FLOW DEVELOPS IN RESPONSE TO SPEED MAX ROTATING BENEATH THE UPPER LOW. MODEL SOUNDINGS CONTINUE TO DEPICT LARGE LOOPING HODOGRAPHS WITH DEEP LAYER SHEAR VECTOR ORIENTED FAVORABLY ASKEW TO THE N-S BOUNDARY...WITH DISCRETE SUPERCELLS EXPECTED. STRONG ISALLOBARIC FORCING IS EXPECTED TO MAINTAIN AN EASTERLY COMPONENT TO THE NEAR SURFACE FLOW...WHICH WHEN JUXTAPOSED WITH NEARLY 50 KNOTS OF SWRLY 850MB FLOW...RESULTS IN ASTONISHING LOW LEVEL HELICITY VALUES EXCEEDING 300 M2/S2. IN ADDITION... MOISTURE ADVECTION AND DIMINISHING LATE AFTN INSOLATION PLACE LCL HEIGHTS VERY FAVORABLY IN THE 1500-2000 FT RANGE. AS A RESULT...EVEN WITH MLCAPES ON THE ORDER OF 1000-1500 J/KG...AN ENHANCED TORNADIC THREAT EXISTS ACROSS WRN MO/ERN KS. STORM MOTION OF 230/40 KTS COMPARED WITH PROGGED BOUNDARY MOVEMENT OF 25 KTS SHOULD MAINTAIN DISCRETE STORMS THAT PROPAGATE AWAY FROM THEIR INITIATION POINT. STEEPENING LAPSE RATES IMMEDIATELY AHEAD OF THE APPROACHING LOW CORE WOULD ALSO FAVOR VERY LARGE HAIL AS WELL EARLY ON. AS THE UPPER LEVEL LOW BEGINS TO EJECT TO THE NORTHEAST DURING THE EVENING...DEEP LAYER SHEAR VECTOR WILL BECOME INCREASINGLY PARALLEL TO THE LOW LEVEL BOUNDARY. THIS...COMBINED WITH DIMINISHING INSTABILITY DOWNSTREAM...SUGGESTS THAT THE EVOLUTION INTO A SQUALL LINE IS LIKELY OVER WRN MO. CONTINUED DEEP LAYER FORCING COMBINED WITH VERY STRONG AND INCREASINGLY UNIDIRECTIONAL LOW/MID LEVEL FLOW WILL PROMOTE A DAMAGING WIND THREAT ACROSS THE EASTERN TWO/THIRDS OF THE CWA. IF THERES A SILVER LINING...THE SEVERE THREAT WILL BE LIMITED IN DURATION DUE TO THE ACCELERATION OF THIS SYSTEM...WITH THE CLEARING DRYLINE/SURFACE TROUGH EXPECTED TO BE EAST OF THE AREA AROUND MIDNIGHT. IN ADDITION...THE POST-FRONTAL AIRMASS WILL REMAIN MILD AND GENERALLY CLOUD-FREE SHOULD THERE BE ANY POST-EVENT DAMAGE CLEANUP REQUIRED ON FRIDAY...WITH HIGHS IN THE 60S. UNFORTUNATELY...THE OVERALL UPPER PATTERN WILL HOLD STEADY THROUGH THE NEXT SEVEN DAYS...ALLOWING THE WESTERN TROUGH TO RELOAD TWICE THROUGH THE PERIOD. CONFIDENCE IS INCREASING FOR ANOTHER ROUND OF SEVERE WEATHER SATURDAY NIGHT/SUNDAY IN THE FORM OF A NOCTURNAL MCS WITH THE POTENTIAL FOR AFTERNOON REDEVELOPMENT. MEDIUM RANGE SOLUTIONS ALSO CONTINUE TO SHOW ANOTHER VERY POTENT SYSTEM IN THE OFFING NEXT WEDNESDAY/THURSDAY. BOOKBINDER && .PREV DISCUSSION... SHORT TERM CONCERNS CENTER ON VORTICITY LOBE OVER EASTERN OK LIFTING NORTHEAST WITH SCATTERED LIGHT ELEVATED SHOWERS HEADING TOWARDS WEST CENTRAL MO. 12Z NAM PROGS WEAKENING ISENTROPIC LIFT AS THIS FEATURE LIFTS INTO DRIER AIRMASS. WILL MENTION LOW CHANCE POPS FOR SOUTHWESTERN CWA...SPRINKLES OVER WEST CENTRAL COUNTIES...AND THEN CHANCE POPS FOR AFTER MIDNIGHT FOR EASTERN THIRD. OTHERWISE...A GENERAL INCREASE IN MID AND HIGH CLOUDS WILL SPREAD ACROSS THE CENTRAL PLAINS AND INTO MO OVERNIGHT. ANOTHER SURGE OF ISENTROPICALLY GENERATED ELEVATED CONVECTION IS EXPECTED TO FORM OVER THE CENTRAL PLAINS LATER TONIGHT...POSSIBLY REACHING WESTERN MO BY 12Z THURSDAY. HAVE GONE CLOSE TO MET MOS TEMPERATURES OVERNIGHT...EXCEPT LOWER OVER NORTHEAST CWA. STRONG NEGATIVELY TILTED UPPER TROUGH STILL SLATED TO PLOW THROUGH THE CENTRAL PLAINS TOMORROW. 12Z NAM/GFS/UKMET A BIT FASTER THAN PREVIOUS RUN WITH THE GFS TRENDING FURTHER NORTH AND MORE IN LINE WITH THE NAM WITH THE UPPER LOW. STILL EXPECT SEVERE WEATHER STARTING LATE AFTERNOON OVER FAR WESTERN CWA AND WORKING ITS WAY ACROSS THE REST OF THE CWA DURING THE EVENING HOURS. CURRENT THINKING IS WE SHOULD SEE SCATTERED ELEVATED WARM AIR ADVECTION CONVECTION DURING THE MORNING HOURS OVER THE WESTERN CWA SPREADING INTO THE EASTERN CWA BY EARLY AFTERNOON. THEN THINK WE WILL SEE A LULL IN THE AFTERNOON HOURS OVER THE WESTERN CWA AS STORM DYNAMICS COME TOGETHER ALONG THE DRY LINE OVER EASTERN KS. JUXTAPOSITION OF THE LOW LEVEL AND UPPER LEVEL JET CORES ARE IN A FAVORABLE POSITION TO ALLOW FOR RAPID CONVECTIVE DEVELOPMENT BY EARLY AFTERNOON. KEY WILL BE HOW MUCH CLEARING WILL OCCUR BETWEEN THE DRYLINE AND THE DOWNSTREAM ELEVATED CONVECTION. 0-6KM BULK SHEAR OF 60-70KTS IS CERTAINLY MORE THAN ENOUGH TO SUPPORT SEVERE STORMS. A NARROW CORRIDOR OF SURFACE BASED CAPES BETWEEN 1200-2000 J/KG IS ON THE LOW END BUT SUFFICIENT FOR SEVERE STORMS. THE NARROW CORRIDOR OF SURFACE BASED INSTABILITY PLUS THE NEARLY UNIDIRECTIONAL SHEAR SUPPORTS MORE OF A SQUALL LINE MODE. HOWEVER...DUE TO THE VERY STRONG BULK SHEAR VALUES CANNOT RULE OUT A TORNADO OR TWO UNTIL THE SQUALL LINE MATURES/FILLS IN. ALSO CONCEIVABLE CURRENT MAX TEMPERATURES OVER THE WESTERN CWA COULD BE TOO LOW IF WE ARE ABLE TO CLEAR OUT FOR 3 OR 4 HOURS...IF SO EXPECT UPPER 70S/80 FOR HIGHS. WILL SHUT OFF PRECIPITATION WITH PASSAGE OF SQUALL LINE WITH LITTLE IN THE WAY OF WRAP AROUND PRECIPITATION AS THE SURFACE LOW WILL BE EJECTING NORTHEAST. MJ WARMER TEMPERATURES WILL RETURN ON SATURDAY AS UPPER RIDGING BUILDS ACROSS THE AREA. WARM AIR ADVECTION CONTINUES TO INCREASE SATURDAY NIGHT AND INTO SUNDAY...ALONG WITH THE CHANCE FOR SHOWERS AND THUNDERSTORMS. WITH INCREASING MOISTURE DRAWN NORTH FROM THE OPEN GULF OF MEXICO...CONVECTIVE CHANCES INCREASE THROUGH THE DAY ON SUNDAY IN THE WARM SECTOR AHEAD OF AN ADVANCING SURFACE LOW AND ATTENDANT COLD FRONT. ONCE THE COLD FRONT CLEARS THE AREA MONDAY MORNING...SLIGHTLY COOLER TEMPERATURES WILL RETURN FOR THE EARLY PART OF NEXT WEEK. MODEL SOLUTION SPREAD INCREASES SIGNIFICANTLY BY TUESDAY. THE ECMWF PORTRAYS AN AMPLIFIED TROUGH OVER THE NORTHEASTERN CONUS AND NORTHWEST FLOW ON THE BACKSIDE OVER THE CENTRAL STATES...AND A CLOSED LOW OFF THE WEST COAST. THE GFS EXHIBITS SHORTWAVE RIDGING OVER OUR AREA WITH A MUCH WEAKER UPPER TROUGH OVER THE EASTERN STATES...AND A MORE PROGRESSIVE/WEAKER TROUGH ENTERING THE WESTERN STATES. HAVE LEANED TOWARD THE GFS FOR EARLY NEXT WEEK...GIVING WAY TO PRECIPITATION CHANCES INCREASING BY WEDNESDAY WITH INCREASING MOISTURE RETURN FROM THE SOUTH AND IN THE WARM ADVECTION REGIME AHEAD OF AN APPROACHING COLD FRONT. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CST THU MAR 30 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-311200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 103 PM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. ...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED LATE THIS AFTERNOON AND THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS HAVE DEVELOPED OVER CENTRAL AND EASTERN KANSAS EARLY THIS AFTERNOON AHEAD OF A DRY LINE FROM WEST OF SALINA TO NEAR WICHITA. STORMS ARE MOVING TO THE NORTHEAST AT 50 MPH. FOR THIS AFTERNOON...THUNDERSTORMS WILL SPREAD INTO EASTERN KANSAS AND WESTERN MISSOURI. SOME HAIL TO THE SIZE OF QUARTERS AND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE THROUGH 4 PM. THROUGH LATE AFTERNOON...THE THREAT OF SEVERE STORMS WILL BE WEST OF A LINE FROM BETHANY...TO LIBERTY...TO BUTLER. EARLY THIS EVENING...A LINE OF DANGEROUS STORMS WILL MOVE INTO EASTERN KANSAS AND WESTERN MISSOURI. BETWEEN 5 PM AND 9 PM...STORMS WILL BE CAPABLE OF HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES. THE THREAT FOR TORNADOES WILL BE THE GREATEST IN EASTERN KANSAS AND FAR WESTERN MISSOURI...MAINLY WEST OF A LINE FROM MARYVILLE TO OAK GROVE TO BUTLER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY...TUESDAY NIGHT...AND WEDNESDAY. SEVERE WEATHER IS A POSSIBILITY WITH THESE ROUNDS OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BY LATE AFTERNOON OVER EASTERN KANSAS AND WESTERN MISSOURI. ACTIVATION WILL BE NEEDED OVER CENTRAL...NORTH CENTRAL...AND NORTHEAST MISSOURI BY EARLY THIS EVENING. KOCH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1232 PM CST THU MAR 30 2006 KSZ025-102-103-MOZ020-028-301915- ATCHISON-BUCHANAN-DONIPHAN-LEAVENWORTH-PLATTE- 1232 PM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ALERT FOR BUCHANAN...DONIPHAN...EASTERN ATCHISON...NORTHWESTERN LEAVENWORTH AND NORTHWESTERN PLATTE COUNTIES UNTIL 115 PM CST... AT 1231 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR EASTON...OR 9 MILES SOUTHEAST OF NORTONVILLE...MOVING NORTHEAST AT 55 MPH. ADDITIONAL THUNDERSTORMS WERE RAPIDLY DEVELOPING JUST WEST OF LANCASTER IN ATCHISON COUNTY...AND WILL MOVE NORTHEAST TOWARDS THE TROY AND DENTON AREAS. PENNY SIZE HAIL IS EXPECTED WITH BOTH OF THESE STORMS. HUDSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 118 PM CST THU MAR 30 2006 MOZ012-020-301945- ANDREW-BUCHANAN- 118 PM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ALERT FOR ANDREW AND NORTHERN BUCHANAN COUNTIES UNTIL 145 PM CST... AT 115 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ELWOOD...OR NEAR ST JOSEPH...MOVING NORTH AT 60 MPH. THIS STORM WILL BE NEAR... COUNTRY CLUB AND AMAZONIA BY 125 PM CST. SAVANNAH BY 130 PM CST. THE TOWNS OF ROSENDALE...REA...WHITESVILLE AND BOLCKOW ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. HUDSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 148 PM CST THU MAR 30 2006 KSZ025-102-302045- ATCHISON-DONIPHAN- 148 PM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ALERT FOR WESTERN ATCHISON AND WESTERN DONIPHAN COUNTIES UNTIL 245 PM CST... AT 144 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM NEAR SILVER LAKE...OR 7 MILES WEST OF TOPEKA...MOVING NORTHEAST AT 55 MPH. THIS STORM PRODUCED QUARTER SIZE HAIL IN SILVER LAKE AT 144 PM. THIS STORM WILL BE NEAR... MUSCOTAH AND 8 MILES NORTHWEST OF EFFINGHAM BY 225 PM CST. 8 MILES NORTHWEST OF DENTON BY 240 PM CST. 6 MILES WEST OF HIGHLAND BY 245 PM CST. THE TOWN OF ARRINGTON IS ALSO IN THE PATH OF THIS STORM. PEOPLE IN ATCHISON AND DONIPHAN COUNTIES...INCLUDING THE CITY OF MUSCOTAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. HUDSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 211 PM CST THU MAR 30 2006 KSZ057-103>105-302115- JOHNSON-LEAVENWORTH-MIAMI-WYANDOTTE- 211 PM CST THU MAR 30 2006 ...SIGNIFICANT WEATHER ALERT FOR JOHNSON...LEAVENWORTH...MIAMI AND WESTERN WYANDOTTE COUNTIES UNTIL 315 PM CST... AT 210 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RICHLAND TO POMONA TO HARRIS...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF TOPEKA TO 13 MILES WEST OF OTTAWA TO 22 MILES SOUTH OF OTTAWA... MOVING NORTHEAST AT 45 MPH. THESE STORMS WILL BE NEAR... TONGANOXIE...OSAWATOMIE...LINWOOD AND EDGERTON BY 245 PM CST. PAOLA...GARDNER AND DE SOTO BY 250 PM CST. BONNER SPRINGS AND BASEHOR BY 255 PM CST. LANSING...SPRING HILL AND OLATHE BY 300 PM CST. PEOPLE IN JOHNSON...LEAVENWORTH...MIAMI AND WYANDOTTE COUNTIES...INCLUDING THE CITIES OF TONGANOXIE... EDGERTON...OSAWATOMIE...LINWOOD...PAOLA...GARDNER...DE SOTO... BASEHOR...BONNER SPRINGS AND SPRING HILL...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. HUDSON
The Topeka radar (KTWX), 80 km away, was scanning. The volume nearest the first event began at 20:29 UTC.
10 hail, 3 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kansas in 2006Every state in 2006This day in weather historyWarnings in Kansas, March 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5498301, 5498310, 5498303, 5498304, 5498313, 5498302, 5498305, 5498308, 5498309, 5498306, 5498307, 5498311, 5498312.